# SDR AALA202210275133

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 410045091
- Part serial: 00391
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EMERGENCY P0WER ASSIST SYSTEM (EPAS) RESERVOIR FAILED OPERATIONAL TEST.  REPLACED EPAS RESERVOIR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22 AND AMM 52-11-20.
